# SDR SCNA20250116017

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34410
- Aircraft time: 53,701 hours, 29,807 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 796963: 1R DOOR BRACKET FOR GIRT BAR LOOSE.  RESOLUTION:  FOUND DEBRIS IN GIRT BAR BRACKET AND ON GIRT BAR REMOVED CLEANED AND REINSTALLED REF AMM 25-66-01. OPS CHECK GOOD OK FOR SERVICE.
